# SDR P5CA0000330

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NOSE WHEEL WELL VERTICAL BEAM WEB AT STA 320 LHS, FOUND 2 CRACKS APPROX .75 & .1875 INCH LENGTH NDT REPORT POLAR/4284/00 REFERS.  STA 320 LHS VERT BEAM WEB REPARI C/OUT PER SRM 51-40-02.
